Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 457, NWS Tulsa, OK

July 29, 2011Cherokee County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 29, 2011, 4:33 PM CDT for Cherokee County, Mayes County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2011, 4:33 PM CDT (21:33 UTC)
Expired
Jul 29, 2011, 5:15 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WUUS54 KTSA 292133
SVRTSA
OKC021-097-292215-
/O.NEW.KTSA.SV.W.0457.110729T2133Z-110729T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 PM CDT

* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEGGS...
  MOVING NORTHWEST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3609 9522 3616 9511 3606 9497 3599 9514
TIME...MOT...LOC 2133Z 138DEG 7KT 3607 9510

$$
2 follow-up statements
457 
WWUS54 KTSA 292152
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT FRI JUL 29 2011

OKC021-097-292215-
/O.CON.KTSA.SV.W.0457.000000T0000Z-110729T2215Z/
CHEROKEE OK-MAYES OK-
452 PM CDT FRI JUL 29 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHERN MAYES AND NORTHERN CHEROKEE COUNTIES...

AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
PEGGS...MOVING SOUTHWEST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9521 3614 9509 3606 9497 3599 9514
TIME...MOT...LOC 2152Z 044DEG 4KT 3603 9508

$$
382 
WWUS54 KTSA 292206
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI JUL 29 2011

OKC021-097-292216-
/O.EXP.KTSA.SV.W.0457.000000T0000Z-110729T2215Z/
CHEROKEE OK-MAYES OK-
506 PM CDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAYES AND NORTHERN
CHEROKEE COUNTIES EXPIRES AT 515 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS TO 45 MPH AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THIS STORM.

LAT...LON 3607 9521 3614 9509 3606 9497 3599 9514
TIME...MOT...LOC 2206Z 044DEG 4KT 3602 9509

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:01 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 29, 3:01 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT FRI JUL 29 2011

.DISCUSSION...
SEMI PERMANENT HIGH PRESSURE ALOFT SEEMS TO HAVE INHABITED THE
REGION FOR THE SUMMER. THIS IS EXPECTED TO CONTINUE AT LEAST OVER
THE NEXT 7 DAYS. IN FACT... WE WILL BE SITUATED CLOSE TO THE CENTER
OF THE DOME OF HIGH PRESSURE... WHICH WILL MEAN VERY LITTLE AIR
MOVEMENT. THIS WILL PROVIDE LITTLE OPPORTUNITY FOR DAY TO DAY CHANGE
IN CONDITIONS.

THE BEST CHANCES FOR PRECIPITATION CONTINUE TO BE THIS AFTERNOON AND
AGAIN TOMORROW AFTERNOON. AT MOST... ONLY SCATTERED COVERAGE OF SHOWERS
AND THUNDERSTORMS IS EXPECTED. SLOW STORM MOVEMENT WILL AT LEAST
AID THOSE AREAS LUCKY ENOUGH TO EXPERIENCE A SHOWER TO MAXIMIZE
THE EFFECTS.

HIGH PRESSURE IS EXPECTED TO STRENGTHEN AFTER SATURDAY...
SQUELCHING RAIN CHANCES FOR THE REMAINDER OF THE FORECAST
PERIOD... AND CONTINUING THE WIDESPREAD HOT AND DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79 101  79 103 /  20  20   0  10
FSM   77  99  77 100 /  50  30  10  10
MLC   77  99  76 101 /  40  20  10  10
BVO   73 101  74 101 /  20  30   0  10
FYV   72  95  72  95 /  50  30  10  10
BYV   73  93  72  93 /  50  40  10  10
MKO   76  99  77 101 /  40  30  10  10
MIO   76  97  75  99 /  30  30  10  10
F10   77 101  78 101 /  30  20  10  10
HHW   76  95  77  98 /  50  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM SUNDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     EXCESSIVE HEAT WATCH FROM NOON MONDAY TO 9 PM THURSDAY FOR
     OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     HEAT ADVISORY UNTIL 9 PM SUNDAY FOR OKZ069.

AR...HEAT ADVISORY UNTIL 9 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 9 PM SUNDAY FOR ARZ019-ARZ020-
     ARZ029.

     EXCESSIVE HEAT WATCH FROM NOON MONDAY TO 9 PM THURSDAY FOR
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....06
Hazardous weather outlook, Jul 29, 1:06 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
106 PM CDT FRI JUL 29 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI JUL 29 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...URBAN AREAS.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
HEAT WILL PERSIST TODAY AS AN UPPER LEVEL RIDGE PREVAILS.
HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE 95 TO 105
RANGE WITH HEAT INDEX VALUES FROM AROUND 100 TO 110 DEGREES.

THE ONLY RELIEF FROM THE HEAT WILL BE SCATTERED SHOWERS AND
THUNDERSTORMS. THOSE WILL BE MOST NUMEROUS OVER SOUTHEAST
OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON
INTO EARLY EVENING. A FEW ISOLATED STORMS MAY HAVE THE POTENTIAL
TO GENERATE 70 MPH DOWNBURST WINDS.

DROUGHT CONDITIONS OVER MUCH OF THE AREA HAVE RESULTED IN
CURED VEGETATION...WHICH IGNITES VERY EASILY. AREAS OF EASTERN
OKLAHOMA ALONG AND NORTH OF I-44 WILL BE MOST VULNERABLE FOR
FIRES THIS AFTERNOON AND EARLY EVENING AS RELATIVE HUMIDITY
VALUES SINK TO NEAR 20 PERCENT AND SOUTHEAST WINDS REACH 10
TO 15 MPH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THE HEAT WAVE WILL CONTINUE INTO NEXT WEEK AS THE UPPER LEVEL
RIDGE LINGERS OVER THE PLAINS. CURRENT INDICATIONS ARE THAT
NEXT WEEK WILL BE AS HOT...IF NOT HOTTER...THAN THE PAST FEW DAYS.
THE ONLY RELIEF FROM THE HEAT WILL BE ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS OVER THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 29, 2:18 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUL 29 2011

ARZ010-019-OKZ069-291945-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
218 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
ODELL...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ODELL...BLACKBURN...STRICKLER...MORROW...
CLYDE...CANEHILL...NATURAL DAM...LEE CREEK AND DEVILS DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3583 9414 3559 9434 3574 9459 3592 9441
TIME...MOT...LOC 1918Z 013DEG 3KT 3578 9436
Special weather statement, Jul 29, 3:23 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT FRI JUL 29 2011

OKZ056-057-292100-
CRAIG OK-NOWATA OK-
323 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA

AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF SOUTH COFFEYVILLE...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3699 9527 3687 9551 3695 9570 3701 9565
      3701 9529
TIME...MOT...LOC 2023Z 135DEG 4KT 3696 9554
Special weather statement, Jul 29, 3:25 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT FRI JUL 29 2011

OKZ054-055-292100-
OSAGE OK-WASHINGTON OK-
325 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE AND WASHINGTON

AT 325 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BARTLESVILLE...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OKESA AND BARTLESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3669 9619 3678 9600 3668 9588 3655 9605
TIME...MOT...LOC 2025Z 321DEG 5KT 3669 9603
Special weather statement, Jul 29, 3:26 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT FRI JUL 29 2011

OKZ062-292100-
MAYES OK-
326 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN MAYES

AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SPAVINAW STATE PARK...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALINA...SPAVINAW...STRANG...
SNOWDALE STATE PARK AND SPAVINAW STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3643 9502 3629 9500 3628 9520 3642 9521
TIME...MOT...LOC 2027Z 104DEG 1KT 3636 9508
Special weather statement, Jul 29, 3:50 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI JUL 29 2011

OKZ054-055-292115-
OSAGE OK-WASHINGTON OK-
350 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE AND WASHINGTON

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF OCHELATA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RAMONA AND OCHELATA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3664 9581 3662 9581 3647 9588 3659 9616
      3675 9602
TIME...MOT...LOC 2050Z 288DEG 7KT 3662 9601
Special weather statement, Jul 29, 4:21 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT FRI JUL 29 2011

OKZ068-292145-
CHEROKEE OK-
421 PM CDT FRI JUL 29 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 422 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF PEGGS...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEGGS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3600 9486 3595 9505 3607 9517 3607 9512
      3611 9512 3617 9495 3616 9492
TIME...MOT...LOC 2122Z 063DEG 3KT 3603 9502

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 4:06 AM CDTExcessive Heat WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more11 days
Jul 29, 3:23 PM CDTSpecial Weather StatementTSANowata37 min
Jul 29, 3:25 PM CDTSpecial Weather StatementTSAWashington35 min
Jul 29, 3:26 PM CDTSpecial Weather StatementTSAMayes34 min
Jul 29, 3:50 PM CDTSpecial Weather StatementTSAWashington25 min
Jul 29, 4:21 PM CDTSpecial Weather StatementTSACherokee24 min
Jul 29, 5:05 PM CDTSpecial Weather StatementTSADelaware25 min
Jul 29, 5:17 PM CDTSpecial Weather StatementTSARogers28 min
Jul 29, 5:23 PM CDTSpecial Weather StatementTSALeFlore67 min
Jul 29, 5:38 PM CDTSpecial Weather StatementTSACherokee52 min
Jul 29, 5:41 PM CDTSpecial Weather StatementTSAOttawa34 min
Jul 29, 6:02 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 29, 6:21 PM CDTSpecial Weather StatementTSALatimer24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.